Vitamin Deficiency

I finally went for a much overdue physical a few weeks ago and got my test results back last week. I am anemic, which is not surprising since I don't eat much meat (and hardly any red meat). My bone density also isn't great, which is also not surprising since my grandmother had osteoporosis (and my Mom probably does too, if she would get tested).

So when I went to CVS to grab some new vitamins, I decided to try the kind with extra minerals.

However, it turns out my stomach is not a fan of the extra minerals. I have taken them the past 4 days and every time I get super nauseous 10-15 mins after I take them. Yesterday I even threw up :( I always take them after eating so I have some food in my stomach, but that doesn't seem to be helping. I HATE feeling sick to my stomach more than anything, so this does not make me happy.

Any suggestions? Do you take a multivitamin?

Comments

  1. Ugh! Sorry to the pills made you feel that way. I have to take mine after food too. I have made the mistake of taking them on an empty stomach and running... bad idea. Is there a liquid form you can take?

    I don't take a multi. I used to do D, Calcium, Magnesium and some other stuff.

    ReplyDelete

Post a Comment